# SDR R61A201908030800

- Difficulty date: July 23, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000094
- Aircraft time: 39,459 hours, 23,683 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003870001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FR 17 STR 27L-28L, SHEAR CLIP FOUND CORRODED.   R AND R'D SHEAR CLIP IAW SRM 51-43-03,  51-41-01 AND 51-41-01.
